# SDR BAQA085096

- Difficulty date: March 6, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,618 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C17027AA01
- Part serial: 447
- Condition: Out Of Tolerance
- Location: Attitude
- Part time: 1,618 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADU 3000 FAILS FAR 91-411 CHECK.  ALTITUDE OUT OF LIMITS. REPLACED WITH SERVICEABLE UNIT.
